Processing math: 28%
Your browser does not allow JavaScript!
JavaScript is necessary for the proper functioning of this website. Please enable JavaScript or use a modern browser.
SLO
Login
Search
Browsing
Upload document
Statistics
RUP
FAMNIT - Faculty of Mathematics, Science and Information Technologies
FHŠ - Faculty of Humanities
FM - Faculty of Management
FTŠ Turistica - Turistica – College of Tourism Portorož
FVZ - Faculty of Health Sciences
IAM - Andrej Marušič Institute
PEF - Faculty of Education
UPR - University of Primorska
ZUP - University of Primorska Press
COBISS
University of Primorska, University Library - all departments
First page
/
Show document
Show document
A-
|
A+
|
Print
Title:
On strongly regular bicirculants
Authors:
ID
Malnič, Aleksander
(Author)
ID
Marušič, Dragan
(Author)
ID
Šparl, Primož
(Author)
Files:
http://dx.doi.org/10.1016/j.ejc.2005.10.010
Language:
English
Work type:
Not categorized
Typology:
1.01 - Original Scientific Article
Organization:
IAM - Andrej Marušič Institute
Abstract:
An
n
-bicirculantis a graph having an automorphism with two orbits of length
n
and no other orbits. This article deals with strongly regular bicirculants. It is known that for a nontrivial strongly regular
n
-bicirculant,
n
odd, there exists a positive integer m such that
n=2m^2+2m+1▫$. Only three nontrivial examples have been known previously, namely, for ▫$m=1,2
and 4. Case
m=1
gives rise to the Petersen graph and its complement, while the graphs arising from cases
m=2
and
m=4
are associated with certain Steiner systems. Similarly, if
n
is even, then
n=2m^2
for some
m \ge 2
. Apart from a pair of complementary strongly regular 8-bicirculants, no other example seems to be known. A necessary condition for the existence of a strongly regular vertex-transitive
p
-bicirculant,
p
a prime, is obtained here. In addition, three new strongly regular bicirculants having 50, 82 and 122 vertices corresponding, respectively, to
m=3,4
and 5 above, are presented. These graphs are not associated with any Steiner system, and together with their complements form the first known pairs of complementary strongly regular bicirculants which are vertex-transitive but not edge-transitive.
Keywords:
mathematics
,
graph theory
,
graph
,
circulant
,
bicirculant
,
automorphism group
Year of publishing:
2007
Number of pages:
str. 891-900
Numbering:
Vol. 28, iss. 3
PID:
20.500.12556/RUP-7721
ISSN:
0195-6698
UDC:
519.17:512.54
COBISS.SI-ID:
14287705
Publication date in RUP:
03.04.2017
Views:
6614
Downloads:
92
Metadata:
Cite this work
Plain text
BibTeX
EndNote XML
EndNote/Refer
RIS
ABNT
ACM Ref
AMA
APA
Chicago 17th Author-Date
Harvard
IEEE
ISO 690
MLA
Vancouver
:
MALNIČ, Aleksander, MARUŠIČ, Dragan and ŠPARL, Primož, 2007, On strongly regular bicirculants. [online]. 2007. Vol. 28, no. 3, p. 891–900. [Accessed 4 April 2025]. Retrieved from: http://dx.doi.org/10.1016/j.ejc.2005.10.010
Copy citation
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:
Voting is allowed only for
logged in
users.
Share:
Similar works from our repository:
Gibalna/športna aktivnost zamejskih predšolskih otrok in njihovih staršev
Gibalna/športna aktivnost otrok v času svetovne epidemije SARS-COV-2 (COVID-19)
Gibalna/športna aktivnost otrok od prvega do petega razreda osnovne šole v času drugega vala epidemije nalezljive bolezni covid-19
Z merilnikom pospeška izmerjena gibalna/športna aktivnost zamejskih otrok starih od 3. do 6. let
Vloga vzgojitelja pri izvajanju gibalnih/športnih aktivnosti v vrtcu Kočevje
Similar works from other repositories:
No similar works found
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.
Secondary language
Language:
English
Keywords:
matematika
,
teorija grafov
,
graf
,
cirkulant
,
bicirkulant
,
grupa avtomorfizmov
Comments
Leave comment
You must
log in
to leave a comment.
Comments (0)
0 - 0 / 0
There are no comments!
Back